×

zbMATH — the first resource for mathematics

Nonexistence of a continuous right inverse for parabolic differential operators. (English) Zbl 0183.38701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buerling; Malliavin, On Fourier transforms of measures with compact support, Acta math., (1963)
[2] Boas, Representations for entire functions of exponential type, Annals math., 39, 269-286, (1938) · Zbl 0019.12502
[3] Debranges, Local operators on Fourier transformations, Duke math. J., 25, 143-153, (1958)
[4] Eidelman, S.D, Parabolic systems, (1964), Moscow
[5] Friedman, A, Generalized functions and partial differential equations, (1963), Prentice Hall, Inc New Jersey · Zbl 0116.07002
[6] Friedman, A, Regularity of solutions of nonlinear elliptic and parabolic systems of partial differential equations, J. math. mech., 7, 43-60, (1958)
[7] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice-Hall Englewood Cliffs, New Jersey · Zbl 0144.34903
[8] Gorin, E.A, Asymptotic properties of polynomials and algebraic functions of several variables, Uspehi mat. nauk., 16, 93-119, (1961) · Zbl 0102.25401
[9] Hörmander, L, Linear partial differential operators, (1963), Springer-Verlag Berlin · Zbl 0171.06802
[10] Kiselman, C.O, Existence and approximation theorems for solutions of complex analogues of boundary problems, Ark. mat., 7, 193-207, (1966) · Zbl 0134.08601
[11] Petrovskii, Partial differential equations, (1967), London
[12] Petrovskii, Sur l’analyticite des solutions des systems d’équations différentielles, Mat. sbornik., 5, 47, 3-70, (1939), (N. S.)
[13] Pontrjagin, L, Topological groups, (1958), Princeton University Press New Jersey · JFM 62.0443.02
[14] Treves, J.F, Locally convex spaces and linear partial differential equations, (1967), Springer-Verlag Berlin · Zbl 0152.32104
[15] Treves, J.F, Linear partial differential equations with constant coefficients, (1966), Grodon and Breach New York · Zbl 0129.06905
[16] Treves, J.F, Topological vector spaces distributions and kernels, (1967), Academic Press New York · Zbl 0171.10402
[17] Van der, Waerden, Einfuhrung in die algebraische geometrie, (1938), Springer-Verlag Berlin · Zbl 0061.32303
[18] Walker, R.J, Algebraic curves, (1950), New York · Zbl 0039.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.